About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 612142, 12 pages
http://dx.doi.org/10.1155/2012/612142
Research Article

Traffic Network Equilibrium Problems with Capacity Constraints of Arcs and Linear Scalarization Methods

1Chongqing University of Science and Technology, Chongqing 401331, China
2College of Mathematics and Statistics, Chongqing University, Chongqing 401331, China

Received 13 September 2012; Accepted 15 November 2012

Academic Editor: Nan-Jing Huang

Copyright © 2012 X. Q. Tian and Y. D. Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

X. Q. Tian and Y. D. Xu, “Traffic Network Equilibrium Problems with Capacity Constraints of Arcs and Linear Scalarization Methods,” Journal of Applied Mathematics, vol. 2012, Article ID 612142, 12 pages, 2012. doi:10.1155/2012/612142